# SDR DALA1105613214

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 61,496 hours, 27,364 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MZAR) LT AFT OVERWING EXIT DOOR LT PROFILE HAS CRACKS AROUND RIVETS AS MARKED. REMOVED ANGLE IAW SRM 51-42-11, LOCATED AND DRILLED NEW ANGLE IAW SRM 51-21-11, INSTALLED NEW ANGLE IAW SRM 51-42-11.  DAMAGE DIM: L=.100 RETAIN FOR RECORDS.
